MURAL - Maynooth University Research Archive Library

    On Kalman smoothing with random packet loss

    Dey, Subhrakanti and Evans, Jamie S. (2008) On Kalman smoothing with random packet loss. IEEE Transactions on Signal Processing, 56 (7). pp. 3346-3351. ISSN 1053-587X

    Download (263kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    The abstract is included in the text.

    Item Type: Article
    Keywords: Kalman; smoothing; random packet loss;
    Academic Unit: Faculty of Science and Engineering > Electronic Engineering
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 12715
    Identification Number:
    Depositing User: Subhrakanti Dey
    Date Deposited: 07 Apr 2020 09:09
    Journal or Publication Title: IEEE Transactions on Signal Processing
    Publisher: Institute of Electrical and Electronics Engineers
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads